Vol. 71, No. 2, 1977

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Operators invertible modulo the weakly compact operators

Kung-Wei Yang

Vol. 71 (1977), No. 2, 559–564
Abstract

A continuous linear operator is a Fredholm operator if and only if it is invertible modulo the compact operators. In this note, we will generalize several theorems on Fredholm operators to theorems concerning operators invertible modulo the weakly compact operators.

Mathematical Subject Classification
Primary: 47B30, 47B30
Milestones
Received: 11 February 1976
Revised: 4 February 1977
Published: 1 August 1977
Authors
Kung-Wei Yang